×

zbMATH — the first resource for mathematics

The Hopf bifurcation and the existence and stability of closed orbits in multisector models of optimal economic growth. (English) Zbl 0427.90021

MSC:
91B62 Economic growth models
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Allen, R.G.D, Mathematical analysis for economists, (1968), St. Martin’s Press New York · Zbl 0021.34401
[2] Araujo, A; Scheinkman, J.A, Smoothness, comparative dynamics and the turnpike property, Econometrica, 45, 601-620, (1977) · Zbl 0381.90107
[3] Benhabib, J; Nishimura, K, On the uniqueness of steady states in an economy with heterogeneous capital goods, Internat. econ. rev., 20, 59-82, (1979) · Zbl 0404.90018
[4] \scJ. Benhabib and K. Nishimura, Multiple equilibria and stability in growth models, working paper. · Zbl 0427.90021
[5] Benveniste, L.M; Sheinkman, J.A, Differentiable value functions in concave dynamic optimization problems, Econometrica, 47, 727-732, (1979)
[6] Brock, W, Some results on the uniqueness of steady states in multisector models of optimum growth when future utilities are discounted, Internat. econ. rev., 14, 535-559, (1973) · Zbl 0277.90021
[7] Brock, W.A; Scheinkman, J.A, Global asymptotic stability of optimal control systems with applications to the theory of economic growth, J. econ. theory, 12, 164-190, (1976) · Zbl 0348.90018
[8] Burmeister, E; Dobell, A.R, Mathematical theories of economic growth, (1970), Macmillan & Co London · Zbl 0238.90009
[9] Burmesiter, E; Graham, D, Price expectations and stability in descriptive and optimally controlled macro-economic models, ()
[10] Burmeister, E; Kuga, K, The factor price frontier in a neoclassical multi-sector model, Internat. econ. rev., 11, 163-176, (1970) · Zbl 0205.23403
[11] Cass, D; Shell, K, The structure and stability of competitive dynamical systems, J. econ. theory, 12, 31-70, (1976) · Zbl 0348.90039
[12] Debreu, G; Hernstein, I.N, Non-negative square matrices, Econometrica, 21, 597-607, (1953) · Zbl 0051.00901
[13] Gantmacher, F.R, ()
[14] Hartman, P, Ordinary differential equations, (1964), Wiley New York · Zbl 0125.32102
[15] Hirota, M; Kuga, K, On an intrinsic joint production, Internat. econ. rev., 12, 87-105, (1971) · Zbl 0238.90029
[16] Hirsch, M.W; Smale, S, Differential equations, dynamic systems, and linear algebra, (1976), Academic Press New York
[17] Hopf, E, Bifurcation of a periodic solution from a stationary solution of a system of differential equations, (), 163-194, translated by L. N. Howard and N. Kopell
[18] Iooss, G, Existence et stabilite de la solution periodique secondaire intervenant dans LES problemes d’évolution du type Navier-Stokes, Arch. rational mech. anal., 49, 301-329, (1972) · Zbl 0258.35057
[19] Joseph, D.D; Sattinger, D.H, Bifurcating time—periodic solutions and their stability, Arch. rational mech. anal., 45, 79-109, (1972) · Zbl 0239.76057
[20] Kelly, J.S, Lancaster vs Samuelson on the shape of the neoclassical transformation surface, J. econ. theory, 1, 347-351, (1969)
[21] Kurz, M, The general instability of a class of competitive growth processes, Rev. econ. studies, 102, 155-174, (1968) · Zbl 0181.47401
[22] Kurz, M, Optimal economic growth and wealth effects, Internat. econ. rev., 9, 348-357, (1978) · Zbl 0164.50401
[23] Lancaster, K, Mathematical economics, (1968), Macmillan & Co London · Zbl 0181.46302
[24] Liviatan, N; Samuelson, P.A, Notes on turnpikes: stable and unstable, J. econ. theory, 1, 454-475, (1969)
[25] Magill, M.J.P, Some new results on the local stability of the process of capital accumulation, J. econ. theory, 15, 174-210, (1977) · Zbl 0372.90009
[26] Marsden, J.E; McCracken, M, The Hopf bifurcation and its applications, () · Zbl 0545.58002
[27] McKenzie, L.W, Equality of factor prices in world trade, Econometrica, 23, 239-257, (1955)
[28] McKenzie, L.W, Turnpike theory, Econometrica, 44, 841-865, (1976) · Zbl 0356.90006
[29] Ruelle, D; Tackens, F, On the nature of turbulence, Comm. math. phys., 20, 167-192, (1971) · Zbl 0223.76041
[30] Pitchford, J.D; Turnovsky, S.J, Applications of control theory to economic analysis, (1977), North-Holland New York · Zbl 0357.00017
[31] Samuelson, P.A, Prices of factors and goods in general equilibrium, Rev. econ. studies, 21, 1-20, (1953-1954)
[32] Sattinger, D.H, Topics in stability and bifurcation theory, () · Zbl 0466.58016
[33] Schmidt, D.S, Hopf bifurcation theorem and the center theorem, (), 95-103
[34] Scheinkman, J.A, On optimal steady states of n-sector growth models when utility is discounted, J. econ. theory, 12, 11-30, (1976) · Zbl 0341.90017
[35] Scheinkman, J.A, Stability of separable Hamiltonians and investment theory, Rev. econ. studies, 45, 559-570, (1978) · Zbl 0408.90024
[36] Whittaker, E.T, A treatise on the analytical dynamics of particles and rigid bodies, (1944), Dover New York · Zbl 0061.41806
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.